# SDR 96ZZZX5279

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Part number: 5006485
- Condition: Failed
- Location: Fuel Pump
- Component: Lucas, 5009986
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PUMP HAS NO FUEL FLOW.  FOUND THERE WAS NO SPLINE LEFT ON DRIVE SHAFT OR DRIVE GEAR.  DRIVE SHAFT EASILY TURNS BY HAND.  SUBMITTER STATED C/W P & W SB NR 21087R6 COULD HAVE PREVENTED EXCESSIVE WEAR ON DRIVE SHAFT INTERNAL SPLINE.
